# SDR CALA2013122093838

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 74,662 hours, 10,415 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: 136
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S O2 MASK SCRATCHED.  REPLACED CAPTAIN'S O2 FACE MASK.  ACCOMPLISHED TEST OF MASK IAW AMM 35-11-00-501, MR35222 163 OFF, 193 ON.  ACP MICROPHONE TEST, O2 FLOW CHECKED & STOWED MASK IN BOX.
